Discussions By Condition: I cannot get a diagnosis.

vaginal itch, can't find diagnosis

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: itsy509
  • August 26, 2009
  • 02:48 PM

I have had a problem with vaginal itch for nearly the last 2 months. Both internal and external itching. I visited my gynecologist and he tested for a yeast infection and 2 other things which he neglected to tell me the names of and found nothing. This itch has been accompanied by foamy urine, but no burning that I can remember. I attempted to use monostat prior to seeing the doctor and the cream caused severe burning in my vaginal area.

I have never had vaginal intercourse, but my boyfriend does perform oral sex on me, but he has no STD's. He is the only person that I have been with in any way since this began. And this actually began prior to being at all sexually active with him.

SO i can't figure out what is wrong with me, the only thing that I can think of is that it is a chemical irritant because my problems started when I came home from school and my mom started washing my clothes with the detergent here at the house. Since realizing that it was not an infection (2 days ago) I rewashed all of my clothes with the soap that I used at school and stopped using any bar soap in the shower. I am hoping that this will resolve the problem, but I do not know how long that will take.

ALSO, I have noticed, since the itch started, that my urine is foamy and I am not sure if that would be characteristic of a chemical irritant (a reaction?) or if there is something more serious wrong?

Any suggestions???

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?